# SDR DL733992362

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND TO HAVE 3 CRACKS.  TWO CRACKS WERE AT APPROXIMATELY LBL 4.7 AND WL 205, THE THIRD WAS AT RBL 4.7 AND WL 205.  THE DAMAGE WAS REPAIRED BY ERA 333717-14 ATMV.
